# SDR SWAA95272

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND NUMBER 5 GROUND SPOILER DENTED 2 PLACES ON LOWER SURFACE.  REPAIRED PER TRAMCO EWO 95-0222.
